Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2014  |  Volume : 46  |  Issue : 4  |  Page : 441--442

A suspected case of olanzapine induced hyponatremia

Ajay Kumar Bakhla1, Rishi Tuhin Guria2, Abhishek Kumar1 
1 Department of Psychiatry, Rajendra Institute of Medical Sciences, Ranchi, Jharkhand, India
2 Department of Medicine, Rajendra Institute of Medical Sciences, Ranchi, Jharkhand, India

Correspondence Address:
Ajay Kumar Bakhla
Department of Psychiatry, Rajendra Institute of Medical Sciences, Ranchi, Jharkhand
India

Here we report a case of a 63-year-old male diagnosed with recurrent depressive disorder and current episode of severe depression with psychotic symptoms, developed hyponatremia soon after addition of olanzapine and increasing the dose of escitalopram. A possible causality association was established with olanzapine, and the possible etiological reasons of this clinically significant risk were discussed.


How to cite this article:
Bakhla AK, Guria RT, Kumar A. A suspected case of olanzapine induced hyponatremia.Indian J Pharmacol 2014;46:441-442


How to cite this URL:
Bakhla AK, Guria RT, Kumar A. A suspected case of olanzapine induced hyponatremia. Indian J Pharmacol [serial online] 2014 [cited 2022 Jul 2 ];46:441-442
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2014;volume=46;issue=4;spage=441;epage=442;aulast=Bakhla;type=0